# SDR FDEA201603291095

- Difficulty date: March 29, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 75,886 hours, 14,628 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055507
- Part serial: 48532
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGEING ACFT, EXISTING REPAIR AT LT WING, INBD FLAP LOWER SEGMENT, UPPER SKIN STATION, XIFH 153.30 - XIFH 195.30.  EXISTING REPAIR EVALUATED & FOUND REPAIR SKIN WITH NEW DAMAGE.  REPAIR CARRIED OUT IAW SRM 57-00-01 REPAIR 2 FIG 201.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.  REFER TO WRI 57507224 FOR WORK DETAILS.
